# SDR CALA2021100101758

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 77,218 hours, 30,071 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Location: Fr 61 Art Str 40
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO FR 61 ART STR 40 STRINGER CORRODED. (A3NB-53-4-6199). GENERATED BY N078592 AT HAECO LCQ PER NR 9294540 (28540). OCCURS FIRST. SUBSEQUENT INSPECTION INTERVALS AND INSPECTION MET HOD TBD. CURRENT PTT:77217 PTC:30071. MECH:V063868 INSP:LC119 REPAIRED STR40R BETWEEN FR60&61 IAW A320 SRM 51-72-11-911-001 & INSTALLED STR SPLICES IAW SRM 53-00-13-300-001. REQUIRES SRI INS PECTION FROM TIME OF REPAIR OF 60000FC & 120000FH WHICHEVER ADD EMP:V052030
